# SDR DALA2022101706706

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 52,740 hours, 27,384 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Unknown
- Location: Parking Brake
- Part time: 61,489 hours, 26,671 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3134 - ATO - AFTER THROTTLES PUSHED UP DUE TO TAKEOFF CONFIGURATION WARNING FOR PARKING BRAKE SET. CORRECTIVE ACTION: REPLACED PARKING BRAKE CONTROL VALVE, CONTROL SWITCH, DIODE MODULE, AND SDAC 1. AIRCRAFT RTS.(9390860)
